The maximum principle and the support principle in minimax problems of optimization
Differencialʹnye uravneniâ, Tome 10 (1974) no. 10, pp. 1759-1771
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1974_10_10_a2,
author = {V. G. Boltyanskii},
title = {The maximum principle and the support principle in minimax problems of optimization},
journal = {Differencialʹnye uravneni\^a},
pages = {1759--1771},
year = {1974},
volume = {10},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1974_10_10_a2/}
}
V. G. Boltyanskii. The maximum principle and the support principle in minimax problems of optimization. Differencialʹnye uravneniâ, Tome 10 (1974) no. 10, pp. 1759-1771. http://geodesic.mathdoc.fr/item/DE_1974_10_10_a2/